# SDR DLL10991352

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1503231105
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1163 CENTER WING INTERMEDIATE UPPER SPAR CAP WAS FOUND CRACKED IN THE RT OUTBOARD END NEAR RBL 116.  REPAIRED PER ERA 367554-14, REV.A
